Abstract and Applied Analysis

Bounded Motions of the Dynamical Systems Described by Differential Inclusions

Nihal Ege and Khalik G. Guseinov

Full-text: Open access

Abstract

The boundedness of the motions of the dynamical system described by a differential inclusion with control vector is studied. It is assumed that the right-hand side of the differential inclusion is upper semicontinuous. Using positionally weakly invariant sets, sufficient conditions for boundedness of the motions of a dynamical system are given. These conditions have infinitesimal form and are expressed by the Hamiltonian of the dynamical system.

Article information

Source
Abstr. Appl. Anal., Volume 2009 (2009), Article ID 617936, 9 pages.

Dates
First available in Project Euclid: 16 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1268745566

Digital Object Identifier
doi:10.1155/2009/617936

Mathematical Reviews number (MathSciNet)
MR2516008

Zentralblatt MATH identifier
1175.37088

Citation

Ege, Nihal; Guseinov, Khalik G. Bounded Motions of the Dynamical Systems Described by Differential Inclusions. Abstr. Appl. Anal. 2009 (2009), Article ID 617936, 9 pages. doi:10.1155/2009/617936. https://projecteuclid.org/euclid.aaa/1268745566


Export citation

References

  • M. A. Aizerman and E. S. Pyatnitskii, ``Foundations of a theory of discontinuous systems. I,'' Automatic Remote Control, vol. 35, no. 7, pp. 1066--1079, 1974.
  • A. F. Filippov, Differential Equations with Discontinuous Righthand Sides, vol. 18 of Mathematics and Its Applications (Soviet Series), Kluwer Academic Publishers, Dordrecht, The Netherlands, 1988.
  • N. N. Krasovskii and A. I. Subbotin, Game-Theoretical Control Problems, Springer Series in Soviet Mathematics, Springer, New York, NY, USA, 1988.
  • N. N. Krasovskii and A. I. Subbotin, Positional Differential Games, Nauka, Moscow, Russia, 1974.
  • A. I. Subbotin, Minimax Inequalities and Hamilton-Jacobi Equations, Nauka, Moscow, Russia, 1991.
  • J.-W. Chen, J.-F. Huang, and L. Y. Lo, ``Viable control for uncertain nonlinear dynamical systems described by differential inclusions,'' Journal of Mathematical Analysis and Applications, vol. 315, no. 1, pp. 41--53, 2006.
  • J.-P. Aubin and A. Cellina, Differential Inclusions. Set-Valued Maps and Viability Theory, vol. 264 of Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, Germany, 1984.
  • F. H. Clarke, Yu. S. Ledyaev, R. J. Stern, and P. R. Wolenski, Nonsmooth Analysis and Control Theory, vol. 178 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1998.
  • K. Deimling, Multivalued Differential Equations, vol. 1 of De Gruyter Series in Nonlinear Analysis and Applications, Walter de Gruyter, Berlin, Germany, 1992.
  • Kh. G. Guseinov, A. I. Subbotin, and V. N. Ushakov, ``Derivatives for multivalued mappings with applications to game-theoretical problems of control,'' Problems of Control and Information Theory, vol. 14, no. 3, pp. 155--167, 1985.
  • E. Roxin, ``Stability in general control systems,'' Journal of Differential Equations, vol. 1, no. 2, pp. 115--150, 1965.
  • B. N. Pchenitchny, ``$\varepsilon $-strategies in differential games,'' in Topics in Differential Games, pp. 45--99, North-Holland, Amsterdam, The Netherlands, 1973.
  • V. I. Blagodatskikh and A. F. Filippov, ``Differential inclusions and optimal control,'' Proceedings of the Steklov Institute of Mathematics, vol. 169, pp. 194--252, 1985.
  • I. P. Natanson, Theory of Functions of a Real Variable, Nauka, Moscow, Russia, 3rd edition, 1974.
  • H. Brézis and F. E. Browder, ``A general principle on ordered sets in nonlinear functional analysis,'' Advances in Mathematics, vol. 21, no. 3, pp. 355--364, 1976.
  • C. Ursescu, ``Evolutors and invariance,'' Set-Valued Analysis, vol. 11, no. 1, pp. 69--89, 2003.
  • Kh. G. Guseinov and N. Ege, ``On the properties of positionally weakly invariant sets with respect to control systems described by differential inclusions,'' Differential Equations, vol. 43, no. 3, pp. 299--310, 2007.